# SDR 29GA34633010913

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 28,816 hours, 32,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Popped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT:4002 TLH/TPA PILOT REPORTED CIRCUIT BREAKER L8 POPPED IN FLIGHT.  INSPECTED EMERGENCY LIGHT CONTROL SYSTEM NO DEFECTS NOTED, RESET EMERGENCY LIGHTS CIRCUIT BREAKER, OPERATIONAL CHECK GOOD.
